# SDR CALA2025042404200

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N17285
- Make and model: Boeing 737-8
- Aircraft serial: 61853
- Aircraft time: 8,465 hours, 2,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK 1L CAME LOOSE INSPECTED L1 SLIDE COVER AND HARWARE FOR SCURETY,  NO DEFECTS NOTED .ARMED SLIDE AND INSPESTED GRIT BAR AND STOWAGE HOOKS FOR DEFECT NO DEFECTS NOTED SLIDE IS SECURE.
